# SDR SWIA2020062351135

- Difficulty date: May 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 349 HAS CORROSION BETWEEN STRINGERS 26 AND 27R.     REPLACED FRAME IAW SRM AND DWG. LEAK CHECK GOOD.
